# SDR AWXA200601718

- Difficulty date: October 6, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 24,682 hours, 9,479 cycles
- Engine: Iae V2524A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA110100
- Part serial: 2493
- Condition: False Indication
- Location: Cargo Bay
- Part time: 10,177 hours, 4,024 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAS - FFW - THE PILOT REPORTED A LAV SMOKE AND A CARGO DETECTION FAULT ON THE UPPER ECAM.  MAINTENANCE REPLACED LAV (E) AND (D) FILTERS.  MAINTENANCE ALSO REPLACED THE FORWARD CARGO DETECTOR (1WH), OPS CHECK WAS GOOD.
